Alert archive / Florida / Small Craft Advisories in 2011

Small Craft Advisory 29, NWS Melbourne, FL

November 27, 2011

NWS Melbourne, FL issued this small craft advisory at Nov 27, 2011, 3:53 PM EST. It took effect at Nov 27, 2011, 10:00 PM EST. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Nov 27, 2011, 3:53 PM EST (20:53 UTC)
In effect from
Nov 27, 2011, 10:00 PM EST
Expired
Nov 29, 2011, 3:00 AM EST
In force
29 hr
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

701 
WHUS72 KMLB 272053
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
353 PM EST SUN NOV 27 2011

AMZ570-572-281000-
/O.NEW.KMLB.SC.Y.0029.111128T0900Z-111129T0800Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
353 PM EST SUN NOV 27 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM MONDAY TO 3 AM EST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM MONDAY TO 3 AM EST
TUESDAY. 


* WINDS AND SEAS: SOUTHERLY WINDS WILL INCREASE THROUGH MONDAY
  INTO MONDAY EVENING UP TO 20 TO 25 KNOTS WITH SEAS BUILDING TO
  5 TO 7 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-281000-
/O.NEW.KMLB.SC.Y.0029.111128T1500Z-111129T0300Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
353 PM EST SUN NOV 27 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 10 PM EST
MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM EST
MONDAY. 


* WINDS AND SEAS: SOUTHERLY WINDS WILL INCREASE THROUGH MONDAY
  INTO MONDAY EVENING UP TO 20 TO 25 KNOTS WITH SEAS BUILDING TO 5
  TO 7 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
327 
WHUS72 KMLB 280224
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
924 PM EST SUN NOV 27 2011

AMZ570-572-282130-
/O.EXT.KMLB.SC.Y.0029.111128T0300Z-111129T0800Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
924 PM EST SUN NOV 27 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM EST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM EST TUESDAY.

* WINDS AND SEAS: SOUTHERLY WINDS WILL INCREASE TONIGHT THROUGH
  MONDAY UP TO 20 TO 25 KNOTS WITH SEAS BUILDING TO 6 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-282130-
/O.CON.KMLB.SC.Y.0029.111128T1500Z-111129T0300Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
924 PM EST SUN NOV 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM EST
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM EST
MONDAY. 

* WINDS AND SEAS: SOUTHERLY WINDS WILL INCREASE THROUGH MONDAY 
  INTO MONDAY EVENING UP TO 20 TO 25 KNOTS WITH SEAS BUILDING TO 
  5 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
597 
WHUS72 KMLB 280921
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
421 AM EST MON NOV 28 2011

AMZ550-552-290000-
/O.EXT.KMLB.SC.Y.0029.111128T0921Z-111129T0000Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
421 AM EST MON NOV 28 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

* WINDS AND SEAS: SOUTH WINDS WILL INCREASE NEAR 20 KNOTS TODAY
  INTO EARLY THIS EVENING WITH SEAS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-290000-
/O.CON.KMLB.SC.Y.0029.000000T0000Z-111129T0800Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
421 AM EST MON NOV 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST TUESDAY. 

* WINDS AND SEAS: SOUTH WINDS 20 TO 25 KNOTS WITH SEAS 6 TO 7
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
134 
WHUS72 KMLB 290143
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
843 PM EST MON NOV 28 2011

AMZ570-572-290800-
/O.CON.KMLB.SC.Y.0029.000000T0000Z-111129T0800Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
843 PM EST MON NOV 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST TUESDAY. 

* WINDS AND SEAS: SOUTH WINDS AROUND 20 KNOTS WITH SEAS 6 TO 7
  FEET. WINDS WILL SHIFT TO WEST-NORTHWEST THROUGH MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 27, 3:10 PM EST, 43 minutes earlier.

Area forecast discussion, Nov 27, 3:10 PM EST, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
310 PM EST SUN NOV 27 2011

.DISCUSSION...
TONIGHT...HIGHLY MERIDIONAL SHORTWAVE TROUGH WILL GET PINCHED OFF
VICINITY OF THE LOWER MISSISSIPPI VALLEY. THE ASSOCIATED NORTH/SOUTH
ORIENTED COLD FRONT WILL PUSH INTO THE EASTERN GULF. THE GFS HAS
BEEN CONSISTENT THE LAST FEW RUNS IN SHOWING A RIBBON OF DRIER AIR
ACROSS THE AREA. THIS WAS EVIDENT IN THE UPSTREAM SOUNDINGS THIS
MORNING...AND THE PRESENT SATELLITE/GOES SOUNDER PRODUCTS SHOW
LITTLE CHANGE EARLY THIS AFTERNOON. THE GFS SHOWS NO PRECIP
ACCUMULATION OVERNIGHT AND THE ECMWF/NAM ONLY SHOW A FEW SPOTTY
VERY LIGHT AMOUNTS...SO WILL GO WITH A DRY FORECAST OVER LAND
AREAS.

MON...VIGOROUS CUT OFF LOW WILL ONLY PIVOT SLIGHTLY EAST/NORTHEAST
TOWARDS ALABAMA/GEORGIA...WITH COLD FRONT SLIDING ACROSS THE
PENINSULA. NORMALLY THIS WOULD SPARK THOUGHTS OF SEVERE WEATHER
CHANCES...BUT EVEN THOUGH LOW LEVEL WINDS WILL INCREASE...THEY
WILL BE NEARLY UNIDIRECTIONAL. ADDITIONALLY...PRE FRONTAL
MOISTURE WILL CONTINUE TO BE LIMITED.

SO THE CHANCES FOR SHOWERS/STORMS TO BREAK OUT AHEAD OF BAND OF
CONVECTION LOOK LOW...DESPITE MAX TEMPS REACHING THE LOWER/MID
80S. WE SHOULD MAINLY HAVE A BAND OF SHOWERS ALONG/BEHIND THE
FRONT...BUT WILL MAINTAIN A SLIGHT CHANCE FOR STORMS ALONG THE
LEADING EDGE OF CONVECTION. THE TIMING LOOKS TO BE FROM AROUND
MIDDAY IN THE NORTHWEST...TO EVENING IN THE SOUTHEAST. MOS POPS
HAVE NOT CHANGED MUCH AND HAVE MADE NO CHANGES TO THE CURRENT
FORECAST.

MON NIGHT-WED...THE COLD FRONT WILL PUSH EAST OF THE AREA MON
NIGHT...USHERING IN A COOLER AND DRIER AIRMASS INTO THE AREA.
INSTABILITY LOOKED LIMITED IN MODEL SOUNDINGS BUT CAN'T RULE OUT A
SLIGHT CHANCE FOR THUNDERSTORMS WITH THE ADDITIONAL FORCING
PROVIDED BY THE FRONT. RAIN CHANCES UP TO 40-50% WILL MAINLY BE
LIMITED THROUGH MIDNIGHT WITH FRONT AND PRECIP THEN SHIFTING
EASTWARD INTO THE COASTAL WATERS OVERNIGHT. TEMPS WILL COOL DOWN
INTO LATE NIGHT BEHIND THE FRONT INTO THE 50S.

DRIER AND COOLER WEATHER THEN ON TAP INTO MID WEEK AS A REINFORCING
FRONTAL BOUNDARY MOVES THROUGH THE AREA TUESDAY NIGHT...SHIFTING
WESTERLY FLOW TOWARD THE NORTHWEST. HIGHS WILL RANGE FROM THE UPPER
60S/NEAR 70 FROM THE ORLANDO AREA NORTHWARD TO LOW/MID 70S FARTHER
SOUTH ON BOTH TUES AND WED. OVERNIGHT LOWS WILL GENERALLY BE IN THE
UPPER 40S TO LOW 50S.

THURS-SAT...(MODIFIED PREVIOUS DISCUSSION) DRY CONDS WITH BELOW
NORMAL TEMPS CONTINUE THURSDAY AS GFS SHOWS A BACKDOOR COLD FRONT
MOVING THROUGH THE AREA. THIS WILL BE FOLLOWED BY A SLOW
MODIFICATION BACK TOWARD NEAR NORMAL TEMPS INTO THE END OF THE WEEK.
MARINE CLOUDS AND POSSIBLE ONSHORE MOVING MARINE SHOWERS POSSIBLE
FROM THU NIGHT-SAT. HAVE ADDED A SMALL 20 POP FRIDAY ALONG THE
VOLUSIA/NORTH BREVARD COAST...SPREADING SOUTHWARD DOWN THE COAST FRI
NIGHT. THIS MIGHT NEED TO BE ADJUSTED FOR TIMING AS WE GET CLOSER.

&&

.AVIATION...
VFR CONDITIONS EXPECTED MOST OF THE NIGHT. NORMALLY WE WOULD
ANTICIPATE SOME STRATUS DEVELOPING AS PRE FRONTAL LOW LEVEL FLOW
INCREASES MOISTURE...BUT CONDITIONS ARE QUITE DRY THIS AFTERNOON.
THE MOISTURE RECOVERY TONIGHT LOOKS SLIGHT...SO ANY STRATUS WOULD
LIKELY BE VERY LATE AND AROUND FL020...BUT DID NOT MENTION YET.
INCLUDED LOW LEVEL WIND SHEAR AFTER ABOUT 08Z EXCEPT KTIX-KSUA.

DID NOT INCLUDE ANY CONVECTION IN THE LATEST FORECASTS AS IT LOOKS
LIKE THE BULK OF SHOWERS AND ISOLATED STORMS WILL BE AFTER
18Z...EXCEPT MAYBE AT KLEE.

&&

.MARINE...
TONIGHT...LITTLE CHANGE INDICATED IN GUIDANCE WHICH SHOWS 15-20
KNOT WINDS...SO THE CURRENT EXERCISE CAUTION STATEMENTS WILL BE
OKAY.

MON...ADVISORIES ARE CURRENTLY IN EFFECT EARLY IN THE MORNING FOR THE
TWO OFFSHORE NORTHERN LEGS AS PRE FRONTAL WINDS INCREASE. THE
SHELF WATER TEMPS ARE RUNNING A LITTLE ABOVE NORMAL WHICH SHOULD
PARTIALLY NEGATE LOW LEVEL STABILITY EFFECTS...AND MODELS SHOW
25-30 KNOT 925 MB WINDS WITH WIND TRAJECTORIES NEARLY PARALLEL TO
THE COAST...SO HAVE EXPANDED THE ADVISORY TO THE TWO NEARSHORE
LEGS AS WELL. THERE IS ALSO A CHANCE FOR A BAND OF SHOWERS WITH
ISOLATED STORMS PRODUCING STRONG WIND GUSTS DURING THE
AFTERNOON/EVENING.

MON NIGHT-THURS...COLD FRONT MOVES EAST ACROSS THE WATERS MONDAY
NIGHT WITH STRONG SOUTHERLY FLOW DECREASING SLIGHTLY AND BECOMING
WESTERLY BEHIND THE FRONT BY EARLY TUESDAY MORNING. LINE OF SHOWERS
WITH A SLIGHT CHANCE OF STORMS WILL BE POSSIBLE AHEAD OF THE FRONT
AND THEN A DRIER AIRMASS MOVES IN WITH RAIN CHANCES ENDING THROUGH
MUCH OF THE WEEK. HAZARDOUS BOATING CONDITIONS EXPECTED TO
TRANSITION TO JUST THE OFFSHORE WATERS OF BREVARD AND VOLUSIA COUNTY
INTO THE OVERNIGHT HOURS MON. FLOW WILL BECOME MORE NORTHWESTERLY
INTO MID WEEK AND RANGE FROM 10 TO 15 KTS WITH SEAS AROUND 3-5 FT.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  63  81  54  70 /  10  60  50  10
MCO  61  80  55  71 /  10  60  40  10
MLB  67  82  56  72 /  10  50  50  10
VRB  66  83  57  74 /  10  40  50  10
LEE  62  78  54  70 /  10  70  40  10
SFB  62  80  55  71 /  10  60  50  10
ORL  63  79  56  71 /  10  60  40  10
FPR  64  82  57  74 /  10  40  40  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 10 AM TO 10 PM EST MONDAY FOR COASTAL
     WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
     OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE
     TO SEBASTIAN INLET OUT 20 NM.

     SMALL CRAFT ADVISORY FROM 4 AM MONDAY TO 3 AM EST TUESDAY FOR
     WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20
     TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE
     TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

SHORT TERM/AVIATION...LASCODY
LONG TERM....WEITLICH
Hazardous weather outlook, Nov 27, 5:09 AM EST, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
509 AM EST SUN NOV 27 2011

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-271715-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
509 AM EST SUN NOV 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.RIP CURRENT IMPACT...
LONG PERIOD SWELLS WILL COMBINE WITH A NEAR ASTRONOMICAL HIGH TIDE
TO GENERATE A MODERATE RIP CURRENT RISK ALONG AREA BEACHES TODAY.
THE THREAT WILL BE GREATEST BETWEEN 12:00 NOON AND 6:30 PM DUE TO
TIDAL EFFECTS. ALWAYS SWIM WITHIN SIGHT OF A LIFEGUARD AND NEVER
SWIM ALONE.

.WIND AND SEA IMPACT...
LONG PERIOD SWELLS WILL COMBINE WITH A MODERATE TO FRESH SOUTHEAST
BREEZE TO MAINTAIN ELEVATED SEAS OVER THE LOCAL ATLANTIC WATERS.
SEAS BETWEEN 4 AND 6 FEET WILL PREVAIL OVER MOST OF THE AREA WITH
DOMINANT PERIODS BETWEEN 6 AND 8 SECONDS. SMALL CRAFT SHOULD
EXERCISE CAUTION IF VENTURING INTO THE OPEN ATLANTIC TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
A NEW COLD FRONT WILL TO PUSH THROUGH CENTRAL FLORIDA MONDAY
NIGHT. NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED
TO PRECEDE THE FRONT THROUGH THE DAY ON MONDAY. WINDS WILL SHIFT
TO THE WEST AND NORTHWEST AND FRESHEN BEHIND THE FRONT. WHILE THE
OFFSHORE WIND COMPONENT WILL LIMIT SEA HEIGHTS...IT ALSO WILL
GENERATE CHOPPY SHORT PERIOD WAVES THAT WILL RESULT IN TREACHEROUS
BOATING CONDITIONS INTO MIDWEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

BRAGAW

Nearby

Small Craft Advisories in Florida, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.